# SDR FDEA201102170600

- Difficulty date: February 17, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 62,212 hours, 11,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Part number: ARB71284
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CRUISE PERFORMANCE FILLET NEAR UPPER JOINT FOUND CRACKED.  FILLET DOUBLER REPAIRED AS   PER SRM 57-40-71 REPAIR 1 FIGURE 201 REVISION 45.  OPERATIONAL TEST OF THE SLAT CARRIED OUT AS PER AMM 27-80-00-860-801 REVISION 69.0 FOUND SATISFACTORY.  REPAIR   CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
